# SDR V0XD20181213005

- Difficulty date: December 12, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 33,919 hours, 25,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH67032047951
- Condition: Corroded
- Location: Bs 319.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FWD OF F.S. 319.70 AT STGR 18R IS CORRODED. CORRECTIVE ACTION REMOVED AND REPLACED INTERCOSTAL(PN:SH670-32047-951) FWD OF F.S. 319.70 AT STGR 18R IAW CRJ 700 SRM 51-40-11, 51-42-06, AND 51-42-21.
